# SDR ASAA2013101096157

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 19,294 hours, 6,008 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SLOW TO SPOOL TO 20 ON START.  ACFT GROUNDED.  DRY MOTORED NR 1 AND NR 2 ENGINES.  BOTH ENGINES CRANKED TO 20-N2 IN 14 SECS.  STARTED NR 1 AND 2 ENGINES IAW NORMAL START CHECKLIST.  BOTH ENGINES STARTED NORMAL.
